# SDR ABXA2022020920

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 97,834 hours, 44,471 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Relay
- Part number: BACR13CF2AB
- Condition: Sticking
- Location: Mec
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ADP REMAINS ON IN AUTO MODE, AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE  PERF CONTINUITY CK OF MAIN  HYD. SYS CONT PNL PER B767 WDM 29-11-32 CK GOOD PERF B767 FIM 29-11 FT 839. ADP ON DEMAND RELAY (K684) FOUND BAD. REMOVED AND REPLACED PER WDM 29-11-32 & BSWPM 20-81-22. OPS CK GOOD PER AMM 29-11-00. AIRCRAFT RETURNED TO SERVICE.
